# SDR 2005FA0000714

- Difficulty date: April 26, 2005
- Submitted: May 16, 2005
- Operation: General aviation
- Aircraft: N3703G
- Make and model: Boeing B-17G
- Aircraft serial: 4483546A
- Engine: Wright R182097
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R182097
- Part serial: 044845
- Condition: Failed
- Location: Nr 2
- Part time: 42 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL, ENGINE WAS PRODUCING LOW OIL PRESSURE.  UPON LANDING, CHECKED SCREENS, OK, CLEANED OIL PRESSURE RELIEF VALVE AND APU FOR MAX OIL PRESSURE WAS STILL LOW.  COULD NOT GET ENGINE TO PRODUCE ACCEPTABLE OIL PRESSURE.  REMOVED ENGINE.  (K)
